MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CRE WIREGUIDED; DILATOR, ESOPHAGEAL

BOSTON SCIENTIFIC CORPORATION CRE WIREGUIDED; DILATOR, ESOPHAGEAL
Model Number M00558440
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block d2b: the remaining pro codes (product codes) are fdt and knq; reported here as pro codes (product codes) exceeded the character limit for the designated field.Block h6: imdrf device code a0504 captures the reportable event of a balloon leak in the esophagus.
 
Event or Problem Description
It was reported to boston scientific corporation that a cre wireguided dilatation balloon was attempted to be used in the esophagus during a gastroscopy with esophageal dilatation procedure to treat a benign stricture performed on (b)(6) 2025.During the procedure, the balloon presented a leak while inflated.No further information has been obtained despite good-faith efforts.There were no patient complications reported as a result of this event.
 
Event or Problem Description
It was reported to boston scientific corporation that a cre wireguided dilatation balloon was attempted to be used in the esophagus during a gastroscopy with esophageal dilatation procedure to treat a benign stricture performed on (b)(6) 2025.During the procedure, the balloon presented a leak while inflated.No further information has been obtained despite good-faith efforts.There were no patient complications reported as a result of this event.**additional information received on september 3, 2025** it was reported that the procedure was completed with another of the same device.
 
Additional Manufacturer Narrative
Block h2 (additional information): block b5 (describe event or problem) has been updated.Block h6: imdrf device code a0504 captures the reportable event of a balloon leak in the esophagus.

Brand Name
CRE WIREGUIDED
Common Device Name
DILATOR, ESOPHAGEAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORK LIMITED
cork business technology park
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
arlene acevedo gutierrez
300 boston scientific way
marlborough, MA 01752
7877968283
MDR Report Key22919895
Report Number3005099803-2025-04336
Device Sequence Number16008210
Product Code KNQ
UDI-Device Identifier08714729339373
UDI-Public(01)08714729339373(17)270625(10)34511788
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K110833
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00558440
Device Catalogue NumberM00558440
Device Lot Number0034511788
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2025
Supplement Date Received by Manufacturer09/03/2025
Initial Report FDA Received Date08/28/2025
Supplement Report FDA Received Date09/19/2025
Date Device Manufactured07/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown